RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
 
Volberg, Alexander L'vovich

Statistics Math-Net.Ru
Total publications: 32
Scientific articles: 31

Number of views:
This page:1076
Abstract pages:8191
Full texts:2636
References:468
E-mail: ,
Website: http://www.math.msu.edu/~volberg/

http://www.mathnet.ru/eng/person22614
List of publications on Google Scholar
List of publications on ZentralBlatt
https://mathscinet.ams.org/mathscinet/MRAuthorID/204644

Publications in Math-Net.Ru
2015
1. A. Volberg, “The proof of the nonhomogeneous $T1$ theorem via averaging of dyadic shifts”, Algebra i Analiz, 27:3 (2015),  75–94  mathnet  mathscinet  elib; St. Petersburg Math. J., 27:3 (2016), 399–413  isi  scopus
2013
2. A. L. Volberg, V. Ya. Èiderman, “Non-homogeneous harmonic analysis: 16 years of development”, Uspekhi Mat. Nauk, 68:6(414) (2013),  3–58  mathnet  mathscinet  zmath  elib; Russian Math. Surveys, 68:6 (2013), 973–1026  isi  elib  scopus
2012
3. B. Jaye, F. Nazarov, A. Volberg, “The fractional Riesz transform and an exponential potential”, Algebra i Analiz, 24:6 (2012),  77–123  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 24:6 (2013), 903–938  isi  scopus
2010
4. F. Nazarov, Y. Peres, A. Volberg, “The power law for the Buffon needle probability of the four-corner Cantor set”, Algebra i Analiz, 22:1 (2010),  82–97  mathnet  mathscinet  zmath  elib; St. Petersburg Math. J., 22:1 (2011), 61–72  isi  scopus
2006
5. V. Vasyunin, A. Vol'berg, “The Bellman functions for a certain two-weight inequality: A case study”, Algebra i Analiz, 18:2 (2006),  24–56  mathnet  mathscinet  zmath; St. Petersburg Math. J., 18:2 (2007), 201–222
6. A. L. Vol'berg, F. Peherstorfer, P. M. Yuditskii, “Asymptotics of Orthogonal Polynomials Beyond the Scope of Szegő's Theorem”, Funktsional. Anal. i Prilozhen., 40:4 (2006),  22–32  mathnet  mathscinet  zmath  elib; Funct. Anal. Appl., 40:4 (2006), 264–272  isi  scopus
2003
7. A. L. Vol'berg, F. L. Nazarov, “Heating of the Beurling operator and the estimates of its norm”, Algebra i Analiz, 15:4 (2003),  142–158  mathnet  mathscinet  zmath; St. Petersburg Math. J., 15:4 (2004), 563–573
2002
8. F. Nazarov, M. Sodin, A. Vol'berg, “The geometric Kannan–Lovász–Simonovits lemma, dimension-free estimates for volumes of sublevel sets of polynomials, and distribution of zeros of random analytic functions”, Algebra i Analiz, 14:2 (2002),  214–234  mathnet  mathscinet  zmath; St. Petersburg Math. J., 14:2 (2003), 351–366
2000
9. T. A. Gillespi, S. Pott, S. R. Treil', A. L. Vol'berg, “The transfer method in estimates for vector Hankel operators”, Algebra i Analiz, 12:6 (2000),  178–193  mathnet  mathscinet  zmath; St. Petersburg Math. J., 12:6 (2001), 1013–1024
1997
10. A. L. Vol'berg, I. Popovichi, “On the harmonic measure on the Julia set of Blaschke products with one petal”, Algebra i Analiz, 9:3 (1997),  150–197  mathnet  mathscinet  zmath; St. Petersburg Math. J., 9:3 (1998), 553–594
1995
11. S. R. Treil, A. L. Volberg, “Weighted embeddings and weighted norm inequalities for the Hilbert transform and the maximal operator”, Algebra i Analiz, 7:6 (1995),  205–226  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:6 (1996), 1017–1032
12. A. A. Borichev, A. L. Vol'berg, “The finiteness of limit cycles, and uniqueness theorems for asymptotically holomorphic functions”, Algebra i Analiz, 7:3 (1995),  43–75  mathnet  mathscinet  zmath; St. Petersburg Math. J., 7:3 (1996), 343–368
1993
13. A. L. Volberg, “Rapidly growing functions with empty spectrum and a gap in the support”, Algebra i Analiz, 5:3 (1993),  77–99  mathnet  mathscinet  zmath; St. Petersburg Math. J., 5:3 (1994), 485–503
1990
14. A. L. Vol'berg, V. V. Peller, D. V. Yakubovich, “A brief excursion into the theory of hyponormal operators”, Algebra i Analiz, 2:2 (1990),  1–38  mathnet  mathscinet  zmath; Leningrad Math. J., 2:2 (1991), 211–243
1989
15. A. A. Borichev, A. L. Vol'berg, “Uniqueness theorems for almost analytic functions”, Algebra i Analiz, 1:1 (1989),  146–177  mathnet  mathscinet  zmath; Leningrad Math. J., 1:1 (1990), 157–191
16. A. L. Vol'berg, B. M. Solomyak, “Spectral multiplicity of the operator of multiplication by a matrix-valued function”, Funktsional. Anal. i Prilozhen., 23:3 (1989),  55–56  mathnet  mathscinet  zmath; Funct. Anal. Appl., 23:3 (1989), 215–216  isi
1987
17. A. L. Vol'berg, M. Z. Solomyak, “Multiplicity of the spectrum of Toeplitz operators, weighted cocycles and the vector Riemann problem”, Funktsional. Anal. i Prilozhen., 21:3 (1987),  1–10  mathnet  mathscinet  zmath; Funct. Anal. Appl., 21:3 (1987), 175–183  isi
18. A. L. Vol'berg, S. V. Konyagin, “On measures with the doubling condition”, Izv. Akad. Nauk SSSR Ser. Mat., 51:3 (1987),  666–675  mathnet  mathscinet  zmath; Math. USSR-Izv., 30:3 (1988), 629–638  isi
1986
19. A. L. Vol'berg, B. Jöricke, “Summability of the logarithm of an almost analytic function and a generalization of the Levinson–Cartwright theorem”, Mat. Sb. (N.S.), 130(172):3(7) (1986),  335–348  mathnet  mathscinet  zmath; Math. USSR-Sb., 58:2 (1987), 337–349
20. A. L. Vol'berg, S. R. Treil', “Imbedding theorems for invariant subspaces of backward shift operator.”, Zap. Nauchn. Sem. LOMI, 149 (1986),  38–51  mathnet  zmath
1985
21. A. L. Vol'berg, “A constructive proof of the Chang-Marshall theorem”, Zap. Nauchn. Sem. LOMI, 141 (1985),  149–153  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1350–1352
22. A. L. Vol'berg, V. A. Tolokonnikov, “Hankel operators and problems of best approximation of unbounded functions”, Zap. Nauchn. Sem. LOMI, 141 (1985),  5–17  mathnet  mathscinet  zmath; J. Soviet Math., 37:5 (1987), 1269–1275
1984
23. A. L. Volberg, S. V. Konyagin, “A homogeneous measure exists on any compactum in $\mathbf{R}^n$”, Dokl. Akad. Nauk SSSR, 278:4 (1984),  783–786  mathnet  mathscinet  zmath
24. A. L. Volberg, “Denseness of polynomials on a system of rays”, Dokl. Akad. Nauk SSSR, 275:5 (1984),  1049–1055  mathnet  mathscinet  zmath
25. A. L. Vol'berg, V. A. Tolokonnikov, “Certain remarks on the multiplicators of the cauchy type integrals and Sarason algebras”, Funktsional. Anal. i Prilozhen., 18:2 (1984),  61–62  mathnet  mathscinet  zmath; Funct. Anal. Appl., 18:2 (1984), 137–138  isi
1983
26. A. L. Vol'berg, “Weighted density of polynomials on the line for strongly non-symmetric weights”, Zap. Nauchn. Sem. LOMI, 126 (1983),  47–54  mathnet  mathscinet  zmath
1982
27. A. L. Volberg, “The logarithm of an almost analytic function is summable”, Dokl. Akad. Nauk SSSR, 265:6 (1982),  1297–1302  mathnet  mathscinet  zmath
1981
28. A. L. Vol'berg, “Completeness of rational quotients in weighted Lp-spaces on a circle”, Funktsional. Anal. i Prilozhen., 15:2 (1981),  69–70  mathnet  mathscinet  zmath; Funct. Anal. Appl., 15:2 (1981), 130–132  isi
29. A. L. Vol'berg, “The comparative strength of integral norms on subspaces of pseudo-extendable functions in the space $H^p$”, Uspekhi Mat. Nauk, 36:6(222) (1981),  205–206  mathnet  mathscinet  zmath; Russian Math. Surveys, 36:6 (1981), 203–204  isi
1979
30. A. L. Vol'berg, “The simultaneous approximation by polynomials on the circle and in the interior of the disc”, Zap. Nauchn. Sem. LOMI, 92 (1979),  60–84  mathnet  mathscinet  zmath
1978
31. A. L. Volberg, “Mean square completeness of polynomials beyond the scope of Szegö's theorem”, Dokl. Akad. Nauk SSSR, 241:3 (1978),  521–524  mathnet  mathscinet  zmath

1991
32. A. L. Vol'berg, “J. William Helton. “Operator Theory, Analytic Functions, Matrices, and Electrical Engineering”. CBMS Regional Conf. Series in Math. N 68. American Math. Society, 1987. 134 p.; Bruce A. Francis “A Course in $H^{\infty}$ Control Theory”. Lecture Notes in Control and Information Sciences. Vol. 88. Springer, 1987. 156 p.”, Algebra i Analiz, 3:3 (1991),  216–222  mathnet

Organisations
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019